MathSciNet Relay Station
MathSciNet bibliographic data
MR1777787 (2002g:03043) 03B47 (03B25 03F52)
Okada, Mitsuhiro; Terui, Kazushige The finite model property for various fragments of intuitionistic linear logic. J. Symbolic Logic 64 (1999), no. 2, 790–802.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement